# SDR FDEA201304060735

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 79,402 hours, 27,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V3101
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH PRIMARY AND SECONDARY GEAR LIGHTS REMAINED  ILLUMINATED WITH GEAR HANDLE UP. COMPLIED WITH QRH.  REF FIM 32-30, FAULT CODE 32-30-01, STEP (B) (2)CHECK FOR CONTINUITY BETWEEN PIN A AND B WITH GEAR  HANDLE UP POSITION, FOUND BAD GEAR HANDLE SWITCH  S1-431 NO CONTINUITY BETWEEN A & B.  CONFIRMED S1-431 AT FAULT.   CONFIRMED THE FAULT IS ASSOCIATED WITH ALL THREE LANDING GEAR RED WARNING LIGHTS (BOTH CHANNELS). PULLED GEAR LEVEL BACK, HALFWAY THROUGH TRAVEL ALL THREE RED LIGHTS CAME ON, THEN WOULD RETURN TO GREEN WITH HANDLE PULLED.   R & R SWITCH IAW MM 32-61-04-2. PERFORMED OPS CHECK OF GEAR HANDLE SWITCH IAW FIM 32-30, STEPS 5B 1-2 & C/W STEPS 1-5 OF MM 32-61-04-2  WITH NO DEFECTS NOTED, OPS CHECKED SATISFACTORY IAW MM 32-61-04-2,
